# SDR NWAA093493101

- Difficulty date: October 6, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1058
- Aircraft time: 28,526 hours, 14,516 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN ALTITUDE HAD SLOW CONTINUOUS CLIMB, REACHING 9820FT AT FL290.  BEGAN IMMEDIATE DESCENT TO 10000FT.  MASKS DID NOT DROP.  RETURNED TO DTW, LANDING EVENTFULLY.  REPLACED CPC NR 1, AND STRUCTURAL LEAKAGE CHECK ACCOMPLISHED (SECURED PACK CONDENSOR BELLOWS, ADJUSTED OVERWING DOOR SEAL ON L/P 6839104), CHECKS OK FOR SERVICE.
